# SDR YENA200-90203009

- Difficulty date: February 2, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 7,900 hours, 4,895 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1717 - MCO-SDQ, AIR RETURN TO MCO, FUMES IN CABIN AND COCKPIT.  QRH PROCEDURES FOLLOWED.  PERFORMED FIM TASK 21-20-00-80-801-A.  RAN APU, NR 1 AND NR 2 ENG, BOTH PACKS.  NO ABNORMAL SMELL, HAD POWER ON A/C FOR 5 HOURS, NO ABNORMAL SMELL.  A/C OK FOR SERVICE.
